# SDR USAA950850

- Difficulty date: July 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N338US
- Make and model: Boeing 737301
- Aircraft serial: 23234
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 967
- Part time: 27,043 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND .75 INCH DIAMETER CORROSION, STATION 967 LBL 6, ON FLOOR BEAM.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  REMOVED DAMAGED FLOOR BEAM CAP AND SPLICED IN LOCAL MFGD CAP AND SPLICED ANGLES AND DOUBLERS.  REPAIR PER SRM 53-00-51.  (M)
